Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 684068, 10 pages
http://dx.doi.org/10.1155/2014/684068
Research Article

Interval Oscillation Criteria for Second-Order Forced Functional Dynamic Equations on Time Scales

1Department of Mathematics, Guangdong University of Finance, Guangzhou 510520, China
2School of Mathematics & Computational Science, Sun Yat-Sen University, Guangzhou 510275, China

Received 26 November 2013; Revised 15 January 2014; Accepted 18 January 2014; Published 18 March 2014

Academic Editor: Delfim F. M. Torres

Copyright © 2014 Shao-Yan Zhang and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shao-Yan Zhang and Qi-Ru Wang, “Interval Oscillation Criteria for Second-Order Forced Functional Dynamic Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 684068, 10 pages, 2014. doi:10.1155/2014/684068